Dean vortices in finite-aspect-ratio ducts

P.E. Haines, J.P. Denier, Andrew Bassom

    Research output: Contribution to journalArticle

    5 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)R8-1-R8-13
    JournalJournal of Fluid Mechanics
    Volume716
    DOIs
    Publication statusPublished - 2013

    Cite this

    Haines, P. E., Denier, J. P., & Bassom, A. (2013). Dean vortices in finite-aspect-ratio ducts. Journal of Fluid Mechanics, 716, R8-1-R8-13. https://doi.org/10.1017/jfm.2012.578